# SDR DU4R2006354

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO INTERCOSTAL WEB BS 1500 TO BS 1520 LBL 2.  REMOVED CORRODED INTERCOSTAL.  FABRICATED AND INSTALLED INTERCOSTAL WEB REPAIR 19-3/4" BY 7-3/4" FROM 7075-T6 .040 IAW B757 SRM 51-40-02, 51-20-01.
